# SDR ASAA11510171

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,240 hours, 5,663 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 162BL903
- Part serial: 06077124
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,245 hours, 5,664 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKGROUND LIGHT IN CABIN TEMP INDICATOR INOP.  REPLACED CABIN TEMP INDICATOR REF MM 21 61 32.  INSTALLATION TEST NORMAL PER SAME.
